American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[2] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[3] Victor Reiner and Yuval Roichman. Diameter of graphs of reduced words and galleries. Trans. Amer. Math. Soc. 365 (2013) 2779-2802.
Abstract, references, and article information   
View Article: PDF

[4] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[5] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[6] Yann Ollivier and Daniel T. Wise. Cubulating random groups at density less than $1/6$. Trans. Amer. Math. Soc. 363 (2011) 4701-4733. MR 2806688.
Abstract, references, and article information   
View Article: PDF

[7] J. N. Bray, M. D. E. Conder, C. R. Leedham-Green and E. A. O’Brien. Short presentations for alternating and symmetric groups. Trans. Amer. Math. Soc. 363 (2011) 3277-3285. MR 2775807.
Abstract, references, and article information   
View Article: PDF

[8] John N. Bray and Robert T. Curtis. The Leech lattice $\Lambda $ and the Conway group $·{O}$ revisited. Trans. Amer. Math. Soc. 362 (2010) 1351-1369. MR 2563732.
Abstract, references, and article information
View Article: PDF

[9] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information   
View Article: PDF

[10] José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback. Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009) 631-652. MR 2452818.
Abstract, references, and article information   
View Article: PDF

[11] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexey Muranov. On torsion-free groups with finite regular file bases. Trans. Amer. Math. Soc. 359 (2007) 3609-3645. MR 2302509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. V. Ivanov and P. E. Schupp. On the hyperbolicity of small cancellation groups and one-relator groups. Trans. Amer. Math. Soc. 350 (1998) 1851-1894. MR 1401522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael L. Mihalik and Steven T. Tschantz. Tame Combings of Groups. Trans. Amer. Math. Soc. 349 (1997) 4251-4264. MR 1390045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. V. Ivanov and A. Yu. Ol'shanskii. Hyperbolic groups and their quotients of bounded exponents. Trans. Amer. Math. Soc. 348 (1996) 2091-2138. MR 1327257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Howie, V. Metaftsis and R. M. Thomas. Finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3613-3623. MR 1303121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Lévai, G. Rosenberger and B. Souvignier. All finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3625-3627. MR 1303124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William J. Floyd. Symmetries of planar growth functions. II . Trans. Amer. Math. Soc. 340 (1993) 447-502. MR 1172296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard A. Brown. Generalized group presentation and formal deformations of CW complexes . Trans. Amer. Math. Soc. 334 (1992) 519-549. MR 1153010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Wright. Two-dimensional Cremona groups acting on simplicial complexes . Trans. Amer. Math. Soc. 331 (1992) 281-300. MR 1038019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter B. Shalen and Philip Wagreich. Growth rates, $Z\sb p$-homology, and volumes of hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 895-917. MR 1156298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Edjvet and James Howie. The solution of length four equations over groups . Trans. Amer. Math. Soc. 326 (1991) 345-369. MR 1002920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2